# SDR CALA0700590

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 61,120 hours, 31,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498163
- Condition: Corroded
- Location: Bs 500 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FBB STRINGER S-28R HAS SEVERE CORROSION AFT STA 500 FRAME CUTOUT DAMAGE.  REPAIR PER SRM 53-00-03 FIG 201.
